Construction of nonrelaxation subgradients of methods of unconditional minimization of convex functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1983), pp. 41-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_2_a5,
author = {Ya. I. Zabotin and M. I. Kreinin},
title = {Construction of nonrelaxation subgradients of methods of unconditional minimization of convex functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--48},
year = {1983},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_2_a5/}
}
TY - JOUR AU - Ya. I. Zabotin AU - M. I. Kreinin TI - Construction of nonrelaxation subgradients of methods of unconditional minimization of convex functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1983 SP - 41 EP - 48 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1983_2_a5/ LA - ru ID - IVM_1983_2_a5 ER -
%0 Journal Article %A Ya. I. Zabotin %A M. I. Kreinin %T Construction of nonrelaxation subgradients of methods of unconditional minimization of convex functions %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1983 %P 41-48 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1983_2_a5/ %G ru %F IVM_1983_2_a5
Ya. I. Zabotin; M. I. Kreinin. Construction of nonrelaxation subgradients of methods of unconditional minimization of convex functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1983), pp. 41-48. http://geodesic.mathdoc.fr/item/IVM_1983_2_a5/